I-CONVEXITY OF MANIFOLDS WITH REAL PROJECTIVE-STRUCTURES

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 400
  • Download : 0
We compare the notion of higher-dimensional convexity, as defined by Carriere, for real projective manifolds with the existence of hemispheres. We show that if an i-convex real projective manifold M of dimension n for an integer i with 0 < i < n has an i-dimensional hemisphere, then M is projectively homeomorphic to S-n/T where T is a finite subgroup of O(n + 1, R) acting freely on S-n.
Publisher
AMER MATHEMATICAL SOC
Issue Date
1994-10
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.122, no.2, pp.545 - 548

ISSN
0002-9939
DOI
10.2307/2161047
URI
http://hdl.handle.net/10203/65836
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0